First Variations of Principal Eigenvalues with Respect to the Domain and Point-Wise Growth of Positive Solutions for Problems Where Bifurcation from Infinity Occurs

  1. López-Gómez, J. 1
  2. Sabina De Lis, J.C. 2
  1. 1 Universidad Complutense de Madrid
    info

    Universidad Complutense de Madrid

    Madrid, España

    ROR 02p0gd045

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Differential Equations

ISSN: 0022-0396

Year of publication: 1998

Volume: 148

Issue: 1

Pages: 47-64

Type: Article

DOI: 10.1006/JDEQ.1998.3456 SCOPUS: 2-s2.0-0002507352 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus